American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 226-232
DOI: 10.12691/ajams-3-6-3
Open AccessArticle

A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations

Maher Nazmi Qarawani1,

1Department of Mathematics, Al-Quds Open University, Salfit, West-Bank, Palestine

Pub. Date: November 06, 2015

Cite this paper:
Maher Nazmi Qarawani. A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations. American Journal of Applied Mathematics and Statistics. 2015; 3(6):226-232. doi: 10.12691/ajams-3-6-3

Abstract

In this paper we use the fixed point approach to obtain sufficient conditions for Hyers-Ulam-Rassias stability of nonlinear differential. Some illustrative examples are given.

Keywords:
hyers-ulam-rassias stability fixed point nonlinear differential equations

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ulam S.M., Problems in Modern Mathematics, John Wiley & Sons, New York, USA, Science edition, 1964.
 
[2]  Hyers D. H, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941.
 
[3]  Rassias T. M, On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300.
 
[4]  Miura T., Takahasi S.-E., Choda H, On the Hyers-Ulam stability of real continuous function valued differentiable map, Tokyo Journal of Mathematics 24, pp. 467-476, 2001.
 
[5]  Jung S. M., On the Hyers-Ulam-Rassias stability of approximately additive mappings, Journal of Mathematics Analysis and Application 204, pp. 221-226, 1996.
 
[6]  Park C. G, On the stability of the linear mapping in Banach modules, Journal of Mathematics Analysis and Application 275, pp. 711-720, 2002.
 
[7]  Gavruta P, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, Journal of Mathematical Analysis and Applications, vol. 184, no. 3 pp.431-436, 1994.
 
[8]  Jun K .-W., Lee Y. -H., (2004), A generalization of the Hyers-Ulam-Rassias stability of the Pexiderized quadratic equations, Journal of Mathematical Analysis and Applications , vol. 297, no.1, pp. 70-86.
 
[9]  Jung S.-M, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
 
[10]  Park C., Homomorphisms between Poisson JC*-algebras, Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1 , pp. 79-97, 2005.
 
[11]  Park C. C., Cho Y.-S. and Han M, Functional inequalities associated with Jordan-von Neumann type additive functional equations, Journal of Inequalities and Applications ,Vol .2007 , Article ID 41820, 13 pages, 2007.
 
[12]  Obloza M., Hyers stability of the linear differential equation, Rocznik Nauk.-Dydakt. Prace Mat., No. 13, 259-270, 1993.
 
[13]  Obloza M, Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk.-Dydakt. Prace Mat., No. 14, 141-146, 1997.
 
[14]  Alsina C., Ger R., On some inequalities and stability results related to the exponential function, Journal of Inequalities and Application 2, pp 373-380, 1998.
 
[15]  Wang G., Zhou M. and Sun L, Hyers-Ulam stability of linear differential equations of first order, Applied Mathematics Letters 21, pp 1024-1028,2008.
 
[16]  Li Y. and Shen Y., (2009), Hyers-Ulam Stability of Nonhomogeneous Linear Differential Equations of Second Order, International Journal of Mathematics and Mathematical Sciences, Vol. 2009, Article ID 576852, pp. 7, 2009.
 
[17]  Jung S. M., Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients, Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 59-561, 2006.
 
[18]  Rus I, , Remarks on Ulam stability of the operatorial equations, Fixed Point Theory, vol. 10, no. 2, pp. 305-320, 2009.
 
[19]  Rus I, Ulam stability of ordinary differential equations,Studia Universitatis Babes-Bolyai: Mathematica, vol. 5 , no. , pp. 125-133, 2009.
 
[20]  Popa D and Rus I. On the Hyers-Ulam stability of the linear differential equation. Journal of Mathematical Analysis and Applications, 381(2): 530-537, 2011.
 
[21]  Popa D and Rus I. Hyers-Ulam stability of the linear differential operator with nonconstant coefficients. Applied Mathematics and Computation; 219(4) : 1562-1568, 2012.
 
[22]  Tkahasi E., Miura T., and Miyajima S. On the Hyers-Ulam stability of the Banach space-valued differential equation y'=y, Bulletin of the Korean Mathematical Society.39(2): 309-315, 2002.
 
[23]  Jung S. M. Hyers-Ulam stability of linear differential equations of first order. Journal of Mathematics Analysis and Application, 311(1):139-146, 2005.
 
[24]  Miura T., Miyajima S., Takahasi S.-E. A characterization of Hyers-Ulam stability of first order linear differential operators. Journal of Mathematics Analysis and Application, 286:136-146, 2003.
 
[25]  Li Y. Hyers-Ulam Stability of Linear Differential Equations. Thai Journal of Mathematics, 8(2), 215-219, 2010.
 
[26]  Gavruta P., Jung S. and Li Y. Hyers-Ulam Stability for Second-Order Linear differential Equations with Boundary Conditions. EJDEo. 80:1-7, 2011, http://ejde.math.txstate.edu/Volumes/2011/80/gavruta.pdf.
 
[27]  Qarawani M.N. Hyers-Ulam-Rassias Stability by Fixed Point Technique for Half-linear Differential Equations with Unbounded Delay, British Journal of Mathematics & Computer Science, 4(11) 1615-1628, 2014.
 
[28]  Burton T. A. Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, Inc., Mineola, NY, USA, 2006.
 
[29]  Jung S. and Brzdek J. Hyers-Ulam Stability of the Delay Equation y'=λy(t−τ). Abstract and Applied Analysis, Article ID 372176, 10 pages, 2010.
 
[30]  Qusuay H. A, Note on the stability for linear systems of differential equations, International Journal of Applied Mathematical Research, 3 (1) ,15-22, 2014.